Aa
A
A
Close
652671 tn?1353715765
CRAZY dreams on buspar and wellbutrin
ok, I honestly think i'm losing my mind. I started taking wellbutrin xl 200 mg/day and buspar 30 mg/ day a couple of days now, and I had the creepiest dream last night. No one died, but it was so vivid. I was mad at my boyfriend for some stupid reason, and I just went Rambo and tied him to a chair, took a razor and made little cuts on his skin and dumped vinegar on them. I would NEVER THINK about something so sadistic when i was awake let alone dream about stuff like that normally. does anyone else have strange VIVID nightmares on these meds? i've been having a really hard time finding a med that has tolerable side effects and that actually helps me. oh and this morning something funny happened to my ears. I was half asleep but it wasn't a dream. out of no where, i heard this VERY loud quick clanging noise in my ears - so loud that it hurt, and so loud that i couldn't hear my fan. normal? i hope it's a side effect because honestly at this point i could convince myself that i have brain cancer. please help me!
Cancel
5 Answers
Page 1 of 1
Avatar universal
Wellbutrin is for depression, and can be stimulating and thus exacerbate anxiety in those who suffer from anxiety.  Buspar is said to do nothing much, so I would guess the wellbutrin is more to blame.  However, that being said, if you're feeling good on the Wellbutrin, vivid dreams aren't necessarily a bad thing.  It's the brain's way of getting rid of detritus and working out some things.  As long as you don't feel like acting out such thoughts when you're awake, you could just enjoy the dreams and write them down; could be the beginning of a satisfying writing hobby.
Comment
Cancel
Comment
Avatar universal
Comment
Comment
Submit Comment
652671 tn?1353715765
hahaha, i didn't think of that,
not to toot my own horn, but i am a rather talented short story writer. thanks for the idea!
Comment
Cancel
Comment
Avatar universal
Comment
Comment
Submit Comment
Avatar universal
From one fiction writer to another!
Comment
Cancel
Comment
Avatar universal
Comment
Comment
Submit Comment
Avatar universal
I am on Wllbutrin 150mg 1x a day and I have been having the crazies dreams and nightmares waking me up multiple times a night and I almost have to remind myself sometimes they are just dreams. It has been over a month now and my dreams are every night. Some interesting LOL but most scary and some seem so real I still feel like I am dreaming when I wake up :( The DR says this is a normal side effect and call her if it does not get better or I can no longer handle the dreams every night.  What time of day are you taking your wellbutrin? I normally take it with dinner as it makes me dizzy sometimes, but if I forget and take it before bed my dreams are worse.  Hope you find relief soon!!
Comment
Cancel
Comment
Avatar universal
Comment
Comment
Submit Comment
1226682 tn?1399941324
yes your meds are causing vivid dreams..it is a symptom..I have them too..getting used to it now..My mom just went on an anti depressant is also experiencing this..she knows from me its a symptom..cheers
Comment
Cancel
Comment
Avatar universal
Comment
Comment
Submit Comment
Your Answer
Avatar universal
Answer
Know how to answer? Tap here to leave your answer...
Answer
Submit Answer
A
A
Recent Activity
Avatar n tn
Blank
einaej added the Exercise Tracker
2 hrs ago
242912 tn?1402547092
Blank
Jade59 commented on Jade59's status
5 hrs ago
495284 tn?1333897642
Blank
dominosarah commented on photo
7 hrs ago
Blank
Anxiety Tracker
Track Anxiety Symptoms
Start Tracking Now
Top Anxiety Answerers
Avatar universal
Blank
Arlington, VA
Avatar universal
Blank
MI
675718 tn?1449992146
Blank
El Paso, TX
Avatar universal
Blank
973741 tn?1342346373
Blank
1530171 tn?1448133193
Blank
London, ON
Anxiety Community Resources